# SDR NWAA070776717

- Difficulty date: February 25, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 104,256 hours, 25,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CRACKS IN FRAME TENSION TIE WEB DOUBLER FASTENER HOLES.  REPAIRED PER EA 67-208621 SECTION I AND II.
